# SDR SWIA202266447

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 34,217 hours, 24,010 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: K

## Discrepancy

LIGHT GRAY SMOKE IN CABIN AFTER LANDING BEFORE APU WAS BROUGHT UP. STRONG BURNING SMELL SIMILAR TO FIREWORKS. SMOKE WAS LOCATED IN MIDDLE OF CABIN. BOTH PILOTS WERE ABLE TO SMELL THE SMOKE IN COCKPIT DURING THE LANDING PHASE.   (FLIGHT #3571 FILED CLOSED)   COMPLIED WITH FIM TASK 21-22-00-810-806 FOR SMOKE/ ABNORMAL SMELL. FOUND NO ISSUE WITH CABIN LIGHTING SYSTEMS INCLUDING BALLAST. ISOLATED ISSUE TO THE FAILURE OF THE LT ACM. SEE AML # 990783 FOR DEFERRAL OF THE LT ACM.
